# SDR SWIA2021112262669

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,481 hours, 37,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT FLOOD LIGHTS WENT INOP, SMOKE AND BURNING SMELL    (FLIGHT 5974 - FILED CLOSED)    TROUBLESHOOT COCKPIT FLOOD LIGHTS INOP, FOUND R/H AFT FLOOD LIGHT PANEL WITH SIGNS OF ARCHING AND BURN MARKS. REMOVED AND REPLACED R/H AFT MOST FLOOD INSTRUMENT LIGHT PANEL, OPS CHECK GOOD. REMOVED AND REPLACED CBP-4 C1 FLOOD LIGHT CB. OPS CHECK GOOD, NO FURTHER BURNING SMELL NOTED. / PER CRJ-200 AMM 33-11-01 AND ESPM 20-23-00
